logo AFST
Porosity and continuous, nowhere differentiable functions
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 1, pp. 5-14.
@article{AFST_1993_6_2_1_5_0,
     author = {Anisiu, Valeriu},
     title = {Porosity and continuous, nowhere differentiable functions},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {5--14},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 2},
     number = {1},
     year = {1993},
     doi = {10.5802/afst.755},
     mrnumber = {1230703},
     zbl = {0781.26004},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_1993_6_2_1_5_0/}
}
Valeriu Anisiu. Porosity and continuous, nowhere differentiable functions. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 2 (1993) no. 1, pp. 5-14. doi : 10.5802/afst.755. https://afst.centre-mersenne.org/item/AFST_1993_6_2_1_5_0/

[1] Banach (S.) .- Uber die Baire'sche Kategorie gewisser Funktionenmengen, Studia. Math. 3 (1931), pp. 174-179. | JFM 57.0305.05 | Zbl 0003.29703

[2] Evans (M.J.). - Approximate smoothness of continuous functions, Colloq. Math. 54 (1987), 2, pp. 307-313. | MR 948523 | Zbl 0653.26006

[3] Hata (M.) . - Singularities of the Weierstrass type functions, J. Analyse Math. 51 (1988), pp. 62-90. | MR 963150 | Zbl 0663.26004

[4] Hata (M.) . - On continuous functions with no unilateral derivatives, Ann. Inst. Fourier Grenoble 38 (1988), 2, pp. 43-62. | Numdam | MR 949010 | Zbl 0641.26010

[5] Maly (J.). - Where the continuous functions without unilateral derivatives are typical, Trans. Amer. Math. Soc. 283 (1984), 1, pp. 169-175. | MR 735414 | Zbl 0514.26002

[6] Mazurkiewicz (S.). - Sur les fonctions non dérivables, Studia Math. 3 (1931), pp. 92-94. | JFM 57.0305.04 | Zbl 0003.29702

[7] Preiss (D.) and Zajicek (L.). - Fréchet differentiation of convex functions in a Banach space with a separable dual, Proc. Amer. Math. Soc. 91 (1984), 2, pp. 202-204. | MR 740171 | Zbl 0521.46034

[8] Saks (S.) . - On the functions of Besicovitch in the space of continuous functions, Fund. Math. 19 ( 1932), pp. 211-219. | JFM 58.0256.03 | Zbl 0005.39105

[9] Saks (S.). - Theory of the integral, Warsaw, 1937. | JFM 63.0183.05

[10] Thomson (B. S.). - Real functions, Lecture Notes in Math. 1170, Springer 1985. | MR 818744 | Zbl 0581.26001

[11] Zajicek (L.) . - Sets of σ-porosity and sets of σ-porosity (q), Casopis Pest. Mat. 101 (1976), pp. 350-359. | | MR 457731 | Zbl 0341.30026

[12] Zajicek (L.). - Porosity and σ-porosity, Real Anal. Exchange 13 (1987-88), pp. 314-350. | MR 943561 | Zbl 0666.26003

[13] Zamifirescu (T.). - How many sets are porous, Proc. Amer. Math. Soc. 100 (1987), 2, pp. 383-387. | MR 884484 | Zbl 0625.54036